RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 5, Pages 995–997 (Mi dan36646)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On absolute convergence of Fourier series

S. V. Bochkarev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (288 kB)

Bibliographic databases:
UDC: 517.512.7
Presented: В. С. Владимиров
Received: 10.06.1971

Citation: S. V. Bochkarev, “On absolute convergence of Fourier series”, Dokl. Akad. Nauk SSSR, 202:5 (1972), 995–997

Citation in format AMSBIB
\Bibitem{Boc72}
\by S.~V.~Bochkarev
\paper On absolute convergence of Fourier series
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 5
\pages 995--997
\mathnet{http://mi.mathnet.ru/dan36646}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0294980}
\zmath{https://zbmath.org/?q=an:0244.42020}


Linking options:
  • http://mi.mathnet.ru/eng/dan36646
  • http://mi.mathnet.ru/eng/dan/v202/i5/p995

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Meleshkina, “Fourier Coefficients of Characteristic Functions of Intervals with Respect to a Complete Orthonormal System Bounded in $L^p([0,1])$, $2<p<\infty$”, Math. Notes, 97:4 (2015), 647–651  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:36
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019